×

zbMATH — the first resource for mathematics

Analytic cycles and vector bundles on non-compact algebraic varieties. (English) Zbl 0293.32026

MSC:
32L10 Sheaves and cohomology of sections of holomorphic vector bundles, general results
35N15 \(\overline\partial\)-Neumann problems and formal complexes in context of PDEs
14C30 Transcendental methods, Hodge theory (algebro-geometric aspects)
53C55 Global differential geometry of Hermitian and Kählerian manifolds
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Andreotti, A., Vesentini, E.: Carleman estimates for the Laplace-Beltrami equation on complex manifolds. Inst. Hautes Etudes Sci. Publ. Math.25, 313-362 (1965) · Zbl 0138.06604 · doi:10.1007/BF02684398
[2] Bass, H.: AlgebraicK-Theory. New York: W. A. Benjamin Inc. 1968 · Zbl 0174.30302
[3] Carlson, J., Griffiths, P.A.: The order functions for entire holomorphic mappings. Value Distribution Theory, part A. New York: Marcal Dekker 1974 · Zbl 0289.32017
[4] Cartan, H.: Espaces fibrés analytique. Symposium Internacional de Topolgia Algebraica. Mexico 1958.
[5] Cornalba, M., Shiffman, B.: A counterexample to the transcendental Bezout problem. Ann. of Math.96, 402-406 (1972) · Zbl 0244.32006 · doi:10.2307/1970794
[6] Cowen, M., Griffiths, P.A.: Holomorphic curves and metrics of negative curvature. To appear in Journal d’Analyse · Zbl 0352.32014
[7] Cowen, M.: Notes on Bott and Chern’s ?Hermitian vector bundles ...,? notes available from Dept. of Math. at Tulane University · Zbl 0269.32013
[8] Douady, A.: Cycles analytiques, d’après Atiyah et Hirzebruch. Sem. Bourbaki No.223 (1961-62)
[9] Forster, O., Ramspott, K.J.: Über die Darstellung analytischer Mengen. Sb. Bayer. Akad. Wiss., Math.-Nat. Kl.1963, 89-99 (1964) · Zbl 0123.27104
[10] Friedlander, E., Griffiths, P. A., Morgan, J.: Homotopy theory and differential forms. Seminario di Geometria, Firenze 1972 (some notes available from M.I.T.)
[11] Griffiths, P.A.: Function theory of finite order on algebraic varieties. J. Differential Geometry6, 285-306, (1972) and7, 45-66 (1972) · Zbl 0269.14002
[12] Griffiths, P.A.: On the Bezout problem for entire analytic sets. To appear in Ann. Math. · Zbl 0301.32008
[13] Griffiths, P.A., King, J.: Nevanlinna theory and holomorphic mappings between algebraic varieties. Acta Math.130, 145-220 (1973) · Zbl 0258.32009 · doi:10.1007/BF02392265
[14] Griffiths, P.A., Schmid, W.: Variation of Hodge structure (a discussion of recent results and methods of proof). To appear in Proc. Tata Institue Conf. on Discrete Groups and Moduli, Bombay 1973
[15] Grothendieck, A.: Hodge’s general conjecture is false for trivial reasons. Topology8, 299-303 (1969) · Zbl 0177.49002 · doi:10.1016/0040-9383(69)90016-0
[16] Grothendieck, A.: La théorie des classes de Chern, Bull. Soc. Math. de France86, 137-154 (1958) · Zbl 0091.33201
[17] Grothendieck, A.: On the de Rahm cohomology of algebraic varieties. Inst. Hautes Etudes Sci. Publ. Math.29, 95-103 (1966) · Zbl 0145.17602 · doi:10.1007/BF02684807
[18] Gunning, R.C., Rossi, H.: Analytic functions of several complex variables. Prentice-Hall. Englewood Cliffs, N.J. 1965 · Zbl 0141.08601
[19] Hirschowitz, A.: In ?Séminaire P. Lelong (Analyse) année 1972-1973?
[20] Hörmander, L.: An introduction to complex analysis in several variables. Princeton, N.J.: Van Nostrand 1966 · Zbl 0138.06203
[21] Kleiman, S.: Geometry on Grassmannians and applications to splitting bundles and smoothing cycles. Inst. Hautes Etudes Sci. Publ. Math.36, 281-297 (1969) · Zbl 0208.48501 · doi:10.1007/BF02684605
[22] Kobayashi, S.: Hyperbolic manifolds and holomorphic mappings. Marcel Dekker, New York 1970 · Zbl 0207.37902
[23] Kodaira, K.: A differential-geometric method in the theory of analytic stacks. Proc. Nat. Acad. Sci. USA39, 1268-1273 (1953) · Zbl 0053.11701 · doi:10.1073/pnas.39.12.1268
[24] Kodaira, K.: On Kahler varieties of restricted type. Ann. Math.60, 38-48 (1954) · Zbl 0057.14102 · doi:10.2307/1969701
[25] Kodaira, K., Spencer, D. C.: On deformations of complex analytic structures, III. Ann. Math.71, 43-76 (1960) · Zbl 0128.16902 · doi:10.2307/1969879
[26] Lelong, P.: Fonctions entières (n variables) et fonctions plurisousharmoniques d’ordre fini dans ? n . J. Analyse Math.12, 365-407 (1964) · Zbl 0126.29602 · doi:10.1007/BF02807441
[27] Mumford, D.: Pathologies III, Amer. J. Math.89, 94-104 (1967) · Zbl 0146.42403 · doi:10.2307/2373099
[28] Nevanlinna, R.: Analytic functions. Berlin-Heidelberg-New York: Springer 1970 · Zbl 0199.12501
[29] de Rham, G.: Variétés différentiables. Paris: Hermann 1955.
[30] Serre, J-P.: Géométrie algébrique et géométrie analytique. Ann. Inst. Fourier6, 1-42 (1955-56)
[31] Serre, J-P.: Faisceaux algébriques cohérents. Ann. Math.61, 197-278 (1955) · Zbl 0067.16201 · doi:10.2307/1969915
[32] Skoda, H.: Sous-ensembles analytiques d’ordre fini ou infini dans ? n . Bull. Soc. Math. France100, 353-408 (1972) · Zbl 0246.32009
[33] Stoll, W.: About entire and meromorphic functions of exponential type. Proc. Sympos. Pure Math.11, 392-420 (1968) · Zbl 0177.34201
[34] Stolzenberg, G.: Volumes, limits, and analytic sets. Berlin-Heidelberg-New York: Springer, 1966 · Zbl 0142.33801
[35] Weil, A.: Variétés kählériennes. Paris: Hermann 1958
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.